# SDR ASAA9780175

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 53989
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SJC - EN ROUTE SEA - F/O BRIEFCASE LIGHT RHEOSTAT OVERHEATED AND MELTED.  CREW PULLED C/B AND USED FIRE EXTINGUISHER TO PREVENT FURTHER DAMAGE.  REPLACED F/O BRIEFCASE LIGHT RHEOSTAT AND LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
